Your waking-up this morning feeling a little shaky, nervous, having hot/cold sensation, and slight sweets, are all classic side effects of the increase in your Sertraline (Zoloft). Increasing your Zoloft last night caused an increase in serotonin levels throughout your body. It will take a little time for your body to adjust to the increase in medication. Initially, when starting an anti-depressant, side effects last approximately two weeks. Increases in dosages are usually a little more short lived.
Monitoring one's breathing can really help to disperse anxiety symptoms. Part of cognitive behavioral therapy (CBT), is learning proper breathing techniques. I often find one of two things occurring with my breathing when I feel very anxious. First, I can almost be holding my breath, or breathing very slow and shallow. And second, I can be hyperventilating, and not even be aware that I'm doing that. Inhaling through your nose, and exhaling through your mouth, at a steady rate of 6-8 breaths per minute, can really help.
Another thing that you want to do is not to fight your anxiety. When you fight the sensations of anxiety, you are merely causing a loop of fear feeding fear. You want to break this cycle by doing your best to relax and accept the feelings of anxiety.
My sister pointed out something to me... I was having a somewhat rough day with my anxiety. She called me later that evening and asked me how my day had been. I mentioned my anxiety level, and she pointed out that we all have bad days. That really stuck with me. Even if we got rid of our anxiety/panic attacks/depression, we are still going to have off days. Accepting those off days as just part of life, has been added to my tool chest.
The very best to you, Bubbles!... Chuck